# SDR DALA2025100307192

- Difficulty date: September 30, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N534DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11357
- Aircraft time: 10,203 hours, 2,509 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FUMES EVENT AT CRUISE, DESCENT AND AFTER LANDING. NOTICABLE IN GALLEY DURING APPROACH. STRONGEST WITH POWER AT IDLE.   FOUND #1 ENG SPINNER WITH EVIDENCE OF OIL. REPLACED #1 ENG FAN SHAFT COVER SEAL PER A321 AMM 72-15. C/W LEVEL B DECOMTIMINATION PER A321 AMM 21-00. (LP 7188732, 1225482,)
